It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all,

Iím a 21 year old male who has been dealing with moderate to severe acne for 7 years now. When I was 18, my doctor recommended Accutane but I refused because I was scared of all the side effects (most importantly thinning hair). Luckily, my acne did improve with age; However, Iím 21 now and still dealing with this ****. Throughout the years I have also developed shallow scars around my cheeks. Itís really depressing Ė I think it has changed my personality.

Anyways, I started Accutane 3 weeks ago and since then I have noticed my hair getting thinner. The question now is should I continue? The only thing worse than having acne is going bald. What a choice huh? Did anyone else develop thinning hair? If so, did it ever grow back thicker?

Iím thinking that since my hair is already thinning, that makes me the lucky 10%. Which then means that Im at a greater chance of having permanent hair thinning. Life sucks.

Thanks





All times are GMT -7. The time now is 05:19 AM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!